# SDR FDEA201105031707

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E OTBD FLAP UP-STOP FITTING FOUND CRACKED, R & R IAW SRM 51-33-01, REV 46.   FLAP OPS CHECK C/OUT IAW AMM 27-50-30-5, REV 69.2 FOUND SATISFACTORY.
